Select a Store
Search Radius
Use Current Location
shop Core Values

Harmon® Face Values™ 24-Count Ibuprofen 200 mg Tablets

Write Review
Earn 30 points on this product!
  • Welcome Rewards™ members earn 10 points per $1
  • Welcome Rewards™+ members earn 50 points per $1
  • Welcome Rewards™ Credit Card holders earn an additional 50 points on every purchase
Harmon® Face Values™ 50-Count Ibuprofen 200 mg Tablets. View a larger version of this product image.
Harmon® Face Values™ 24-Count Ibuprofen 200 mg Tablets. View a larger version of this product image.
Alternate image 0 for Harmon® Face Values™ 24-Count Ibuprofen 200 mg Tablets
$2.99
Regular Price
$2.39
Get 20% off & earn 5% back in points with Rewards™+ Enroll Now
Write Review
Clearance!
Free Shipping on Orders Over $39
Size - Please Select a Size
Subscribe and earn 5% in Welcome Rewards
2 Weeks
3 Weeks
4 Weeks
5 Weeks
6 Weeks
7 Weeks
2 Months
3 Months
4 Months
5 Months
6 Months
12 Months
18 Months
24 Months
FREE Store Pickup
Ready for Pickup when store opens at 9 AM
Unavailable
Same Day Delivery
Order by 5pm, get it today
Only 3 left!
Unavailable
Ship to Home
Est Delivery by
Pickup at Dulles Check Other Stores
Ready for Pickup when store opens at 9 AM
Delivery to 20146 Change Zip Code
Just $9.99 on all your orders
Shipping to 20146 Change Zip Code
Free shipping on orders over $39
Qty
1
2
3
4
5
6
7
8
9
10+
Get 20% off every time you shop & earn 10% back in points when you are approved for Welcome Rewards credit card. No annual fee Apply Now

details

highlights

about the product

Temporarily relieve minor aches and pains due to headache, minor pain of arthritis, backache, and more with the Harmon Face Values Ibuprofen Tablets.
  • Coated for easier swallowing
  • Temporarily relieves minor aches and pains due to headache, muscular aches, and more
  • Available in 24-count, 50-count, and 100-count bottles
  • Made in USA
  • skuId: 16002100

Manufacturer
Harmon Stores
Union, NJ 07083

Directions: Do not take more than directed. The smallest effective dose should be used. Adults and Children 12 Years and Older: Take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 tablets in 24 hours unless directed by a doctor. Children Under 12 Years: Ask a doctor.

Ingredients: Ibuprofen USP, (200 mg) Inactive Ingredients: Colloidal Silicon Dioxide, Corn Starch, Hypromellose, Iron Oxide Red, Magnesium Stearate, Microcrystalline Cellulose, Pregelatinized Starch, Sodium Starch Glycolate, Talc, Titanium Dioxide, Triacetin.

Warnings: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Stomach bleeding: This product contains a nonsteroidal anti-inflammatory drug (NSAID), which may cause severe stomach bleeding. The chances are higher if you are age 60 or older; have had stomach ulcers or bleeding problems; take a blood-thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs, have 3 or more alcoholic drinks every day while using this product. Ask a doctor or pharmacist before use if you are taking aspirin to prevent heart attack or stroke. Stop use and ask a doctor if you experience any of the following signs of stomach bleeding: feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better; pain gets worse or lasts more than 10 days; fever gets worse or lasts more than 3 days; redness or swelling is present in the painful area. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222).

shipping & returns

Please be aware we've temporarily extended our delivery time frames due to Covid 19 precautions at our facilities. The extended time frames will be reflected in the estimated delivery date shown at checkout.

Free Standard Shipping on Orders Over $39

Free Standard Shipping with any online purchase of $39 excluding gift cards and store pick up items (merchandise subtotal is calculated before sales tax, gift wrap charges, and after any discounts or coupons). Truck delivery and shipping surcharges on over-sized or extremely heavy items will still apply (these charges are indicated on the appropriate product information pages and will be displayed in the shipping subtotal of your order). Products qualifying for Free Shipping will be identified with "Standard – free”. If you select a shipping method other than Standard, shipping charges will apply.

See Full Shipping & Returns Policy

Ratings & Reviews

Ratings Snapshot

5
1 reviews ·

Would Recommend

1 recommendations

5
3
4
0
3
0
2
0
1
0

Quality

Value

Write A Review
Customer Reviews

Showing 8 out of 1 reviews

Filter

Sort

Happy customer BOBA ·
Recommended Not Recommended

It works great!!!!!!


5

Quality

5

Value


related categories

related searches

muscle pain and fever

We write really great emails.

We'll let you know about the latest deals & newest products. New subscribers get 25% off total purchase.

Please enter a valid email address.
Star Menu Close Down Chevron Search Gift